# SDR CALA2025120811928

- Difficulty date: December 3, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N77575
- Make and model: Boeing 737-9
- Aircraft serial: 67609
- Aircraft time: 8,012 hours, 2,645 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Adiru
- Part number: HG2050BC04
- Part serial: 56217153
- Condition: Faulty
- Location: Zone 100
- Part time: 7,976 hours, 2,631 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPEED DISAGREE SHOWS ON PFD CAPTAINS'S CAPT SIDE IAS DISAGREE PFD STD BY FO AGREE UP 9 KNOTS DIFF CREW REPORTED ALTITUDE FLUCTUATION ON CAPT SIDE,ALSO MENTIONED INTEGRATED STANDBY INDICATOR MATCHED ALTITUDE AND AIRSPEED ON FO SIDE.  PERFORMED FLUSHING OF LEFT PITOT SYSTEM. REF AMM 34-11-00 DURING FLUSING PROCEDURE REMOVED SMALL AMOUNT IF CARBON LOOKING DEBRI. FLAGGING FOR IDT FOR THE QUICK DISCONNECT REINSTALL ON THE LEFT ADM. DUE TO MULTIPLE LEFT ADIRU FUALTS IN HISTORY DURING FLIGHT, REMOVED AND REPLACED LEFT ADIRU REF AMM 34-34-21-01. OPS CHECK GOOD.
